Hey Guys...I've been Zombie-fied *M*

Avatar for iv_kellymc
iVillage Member
Registered: 03-26-2003
Hey Guys...I've been Zombie-fied *M*
8
Tue, 02-04-2003 - 1:49pm

Hey Guys...I've been Zombie-fied *M*


How is everyone? I missed posting yesterday. This new med is making me a little zombie like! I feel like I am in a haze unless someone calls or comes over then I can't quit talking or sit still. The nausea got bad enough last night that I actually got sick, and by about 5pm, the muscles behind my eyes hurt so bad, I guess b/c my eyes are wide open like I had 3 pots of coffee! lol Feeling a little better today , still kinda jittery! But I keep telling myself that it will pass, they are just side effects that my body will eventually get used to this drug, and it is gonna help me!

Thanks for letting me vent.You guys are the best!

HUGS~Kelly

Avatar for erinmagers
iVillage Member
Registered: 03-25-2003
Tue, 02-04-2003 - 2:20pm

Hey Kelly!........*m*


I'm sorry your side effects got worse! I'm glad you have a positive attitude about it though! Hopefuly they'll go away in no time. I know with me they disappeared on the third day. Just completely vanished! Hopefully you'll have the same luck! Until then, hang in there. You're body will get used to it in no time and you'll start seeing benefits soon!

HUGS, Erin =)

Avatar for iv_kellymc
iVillage Member
Registered: 03-26-2003
Tue, 02-04-2003 - 2:31pm

Thanks Erin, that's what I am hoping for!!! HUGS


Avatar for pattie48152
iVillage Member
Registered: 03-25-2003
Tue, 02-04-2003 - 3:16pm

Hi Kelly..........


I am so happy that you are sticking w/the new med, I was never able to get past them nasty side effects.

Proud of ya!!!!!!!!

*HUGS* Pattie

Avatar for mommiex123
iVillage Member
Registered: 03-25-2003
Tue, 02-04-2003 - 3:40pm

Kelly...


hang in there! I'm with Pattie, I had a really hard time getting past the side effects...but you are doing it! I'm proud of you, girl!

Take Care, Lisa

iVillage Member
Registered: 03-25-2003
Tue, 02-04-2003 - 6:30pm

Kelly, what are you taking? (m)


I don't know what you're taking, but usually side effects take some weeks to go away.

I hope you will feel better soon, and if not, talk to your doctor to see if you can switch to another med.

Big hugs, Olas

Avatar for iv_kellymc
iVillage Member
Registered: 03-26-2003
Tue, 02-04-2003 - 7:48pm

Olas, thanks & *M*


The med they just put me on is called LEXAPRO. It is the newest in SSRI's and is said to be very tolerant among most people. I am feeling a little better today, I think the side effects will wear off, it's just hard that first week or so!

Thanks for thinking of me!

HUGS~Kelly

iVillage Member
Registered: 03-25-2003
Wed, 02-05-2003 - 1:43am

Kelly, about Lexapro...


I've read it's like a "cousin" of Celexa, so it should be good. I took Celexa for three weeks, and it was working great, but then I got a rash and had to stop taking it.

So give it some time. I hope it will work for you!

Take care, Olas

Avatar for trishbail
iVillage Member
Registered: 03-25-2003
Wed, 02-05-2003 - 10:41am

Kelly ~ -m-


Sorry to hear about the side effects you are experiencing! Like everyone else said, I think they should disappear shortly and if not call your doctor and let him know! Maybe he could decrease the dose or give you something for the side effects! I hope that you are feeling better today & were able to get some rest! Calming vibes are sent your way ~ HUgs! Trish